MAUDE Adverse Event Report: BIOMERICA INTACT-PTH ELISA

BIOMERICA INTACT-PTH ELISA
Catalog Number 7022
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/22/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our current information demonstrates the assay is not reporting false results.We are continuing to investigate as quickly and diligently as possible to confirm the source of this issue and determine the root cause.As this time, other lots have not been implicated; however, in the interest of safety, we are including the intact-pth lots 2488, 2494, and 2494b in this notice.Not returned to manufacturer.
 
Event or Problem Description
The potential issue is associated with high background being observed for calibrator a.Elevated optical density (od 450 nm) of calibrator a may cause loss of separation between calibrators a and b, which may impact the assay calibration.Loss of separation has been reported from kit lot number 2488.

Brand Name
INTACT-PTH ELISA
Common Device Name
INTACT-PTH ELISA
Manufacturer (Section D)
BIOMERICA
17571 von karman ave
irvine CA 92614
MDR Report Key6145519
Report Number2025099-2016-00001
Device Sequence Number710007
Product Code CEW
UDI-Device Identifier08305900070224
UDI-Public08305900070224
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K974306
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 10/28/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Catalogue Number7022
Device Lot Number2488
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2016
Initial Report FDA Received Date12/05/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1